# SDR HNAA2013071700411

- Difficulty date: July 17, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N936EX
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 61,782 hours, 68,844 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER DID NOT ARM ON TAKEOFF.  GROUND RAN ACFT AND COULD NOT DUPLICATE.  OPS CHECKED GOOD.
